La méthode de variation de Gauss et les fonctions sousharmoniques

Frostman, Otto: La méthode de variation de Gauss et les fonctions sousharmoniques. Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (8). pp. 149-159. (1936)

[img] Cikk, tanulmány, mű
math_008_149-159.pdf

Download (896kB)
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1936
Volume: 8
Page Range: pp. 149-159
ISSN: 0324-5462
Language: francia
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2016. Oct. 15. 14:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/13475

Actions (login required)

View Item View Item